# SDR DALA2014062803853

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ON FUSELAGE SKIN AT BS 685 BETWEEN LONGERONS 1-2L.  BLENDED AND FOUND OUT LIMITS IAW SRM 53-04-1P.SD.  REPAIR PERFORMED IAW SRM 53-04-2, P 3C, 2, A, 1, A.
